# SDR DALA2022102106822

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,414 hours, 25,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 CRACK ON RH OUTBD SEAT TRACK STA. 1190 AT PASSENGER FLOOR STRUCTURE. (IN REFRENCE NRC #00218). CORRECTIVE ACTION: SUMMARY OF NRC 00273. SEAT TRACK STA. 1190 AT PASSENGER FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM. (2457394)
